Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in lower right abdomen. What could it be?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9948 Questions

default
Posted on Fri, 22 Nov 2013 in Abdominal Pain
Question: I have lower right abdomen pain that curves around to my back.. all right side. Im trying to go to the bathroom, and when i push it hurts.
doctor
Answered by Dr. P. T. Patil 42 minutes later
Brief Answer: It culd be duet ureteric colic. Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have pain in Rt lower abdomen and loin with pain and irritation while passing urine. This could be due to stone impacted in lower part of ureter. Please consult qualified urologist for clinical assessment and get following investigations done under his guidance to rule out presence of stone either in kidney or ureter. 1)Routine urine test and urine culture 2) Ultrasound scanning of the abdomen to rule out urinary stone. Please take broad spectrum antibiotics along with urinary anti spasmodic like Drotevarine twice daily and urine alkaliser thrice daily.Switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Further treatment will depend upon results of these tests and final diagnosis. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 46 minutes later
not when i urine.... bowel movement......
doctor
Answered by Dr. P. T. Patil 8 hours later
Brief Answer: It could be due to Colitis. Detailed Answer: Hello Thanks for follow up. It could be due inflammation of colon (Colitis). Please get your stool examination done to find out nature of infection ,Please take antibiotics as suggested earlier along with anti spasmodic like Cyclopam for 3-4 days. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Colitis

doctor1 MD

Hi, I have ulcerative colitis and recently got arthirities in right wrist. I used mesacol for an year for UC and now doctor recommended to take Sazo and basics vitamins and reflax. Iam using them since a month. I got continuous cough and used ambrolite s syrup for cough along with other medicines. Can I use ambrolite s syrup? I have hand shivering since I started this syrup. Please suggest.

doctor1 MD

Hello, my 84 yo father in law has been suffering from frequent uti s for the past 3 years. originally diagnosed with kidney CA, then bladder CA. The last Pet scan was negative but still continues w/ frequent UTI s, strong urgency, and frequency with only about 200cc of output. He was place on 1000mg of Cellcept BID and 15mg of prednisone everyday due to his myasthenia gravis. He is now suffering from severe diarrhea. He was hospitalized last week with deydration. The Dr s did an EGD and colonoscopy and found a few little ulcerated areas in the small bowel and nothing real significant on the lower portion. They did multiple random bx s. We havent received those results yet. He is obviously immunosupressed due to his medications and has chronic infections (UTI s, cellulitis, staph etc)My question is... could he be suffering from the CMV in his urine causing all of the UTI s and in his colon causing all of the diarrhea and colitis-like symptoms?

doctor1 MD

Hi, I am 30 years old male and I live in XXXXX.It would be really kind if you could help me out. I have an ulcerative Colitis which is been diagnosed recently i.e on 21st June through a Colonoscopy Procedure as I had Diarrhea for the past 2 months prior to the procedure.It is a mild colitis as it is spread only over rectum and sigmoid.Now the problem is I have a low grade fever and a high Pulse rate right 10 to 12 hours after the colonoscopy procedure on 21st june.since then I have been facing both the problems. the fever generally come during the day and thouches 99.5 F maximum in the afternoon and generally vanishes away after 7 or 8 Pm. My pulse rate varies between 85-110 bpm during resting.Because of all this, I feel tired and malaise and unable to do any work. Moreover, All the tests(C T Scan, Chest and stomach x-Ray, thyroid, Blood Culture , Typhoid, C-RP,ESR, Electrolyte , ECG, ECHO, TMT etc) were normal. Also I sometimes have alot of Itching all over the body for the past 5-6 months and it comes for few days and goes.Please help me out as my weight is also getting reduced since then and I feel very week.

doctor1 MD

My daughter has ulcerative colitis and has been off prednisone for 3 weeks. She has been having one regular bowel movement per day until a few days ago. She skipped a day, then had a bowel movement and had blood on the paper. This has remained for the past few days. She has now skipped 2 days of having a bowel movement and went today, having a little more blood and some flaky stool . Her GI doctor thinks she probably has a fissure and is constipated. Do you agree with this. She is having no pain at all.

doctor1 MD

I have a constant spasm in my lower left abdomen no pain feels like a baby kicking but I’m 63. What can it be?

doctor1 MD

What would dark red blood be in your stool and on the toilet paper mean.

doctor1 MD

I am starting to experience a sharp pain on the left side, I get the feeling I need to go to the bathroom but little comes out. the pain is starting to get where it does not feel good to push on the left side or its hurts to cough